# SDR CALA2025110911025

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 49,419 hours, 26,576 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Frayed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED L1 DOOR SLIDE ASSY PER AMM TASK 25-62-44-000-012-A FOR FURTHER TROUBLESHOOTING. CLEARANCE FOR INSTAL L1 SLIDE NEW 1L SLIDE P/N D30664-705 S/N A5775 GIRT BAR LACING IS FRAYING IN MULTIPLE AREAS.  INSTALLED L1 DOOR SLIDE ASSY IAW AMM TASK 25-62-44-400-007-A. OPS CHECK AND BITE TEST GOOD. NO FAULTS PRESENT. LIGHTS TEST PASSED.
